# SDR 2005UALA00285

- Difficulty date: January 4, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64573103
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POROSITY THROUGHOUT DOGLEGS AROUND ASPIRATOR FLANGES AND SEAMS.  POROSITY LEAKAGE FOUND AT DOGLEGS, ASPIRATOR FLANGES AND SEAMS.  REPLACED INFLATABLES.
